# SDR USAA040007

- Difficulty date: January 9, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 1 INCH, BS 178 LEFT SIDE FRAME AT WL 207.  SPLICED FRAME AT WL 212 EPR EO 5300V157 PART F.  (M)
